# SDR YENA201811100954

- Difficulty date: November 10, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 68,498 hours, 24,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C10 CHECK AT LCQ , REJECTABLE INDICATIONS WERE NOTED ON HOLES ‘A’ & ‘7’ DURING ACCOMPLISHMENT OF JBU TASK CARD A320-53-11-00-210-027-221 (ALI 531155-02). SEE FIGURE 1 PER REF/1/ FOR AFFECTED LOCATION DETAILS. REWORKED THE HOLES TO REMOVE THE DAMAGE AND CONTACTED FOR APPROPRIATE REPAIR DISPOSITION PER REF/3/. THIS REO PROVIDES INSTRUCTIONS TO REPAIR THE AFFECTED AREA AS PER REPAIR PER REF/2/AND TECHNICAL DISPOSITION PER REF/4/ WITH APPLICABLE SRM STANDARD PROCEDURES. HOLES 7 AND A ARE TO BE ROTOTEST INSPECTED AT THRESHOLD =8900FC AND IT=6530FC. THIS EC A18-895-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR. EC A18-839-02 IS ISSUED TO ROTOTEST THE HOLES 7 AND 8; THIS PERMANENT REPAIR HAS BEEN APPROVED VIA REF /3/ RDAS, INSPECTION OF THE HOLE IS REQUIRED AT THRESHOLD 8900 FC INTERVAL 6530 FC, AND IS CLASSIFIED AS MAJOR.
